# SDR LR7A06001

- Difficulty date: January 16, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 37,106 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3528962
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A-1' CHECK PER HA1201, FOUND UPPER BULKHEAD FITTING CRACKED AT FS946, WL270, RBL61.  REPLACED FITTING IAW SMP 583 51-10 AND 51-70, LP 17937.
